# SDR BN5A2014092400001

- Difficulty date: September 21, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N300X
- Make and model: Israel 1124
- Aircraft serial: 276
- Aircraft time: 10,855 hours, 8,066 cycles
- System (JASC): 2210 · Autopilot System
- Part: Amplifier
- Part number: 5222900028
- Part serial: 2617
- Condition: Faulty
- Location: Autopilot Sys
- Part time: 10,885 hours, 8,066 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

EXPERIENCED AN UN-COMMANDED 400 DECENT BY THE AUTOPILOT.  PILOTS ADI TUMBLED 15 DEGREES WITH HEADING & NAV MODE UNRESPONSIVE.  CREW DESCENDED ACFT TO FL020.  CONTINUED FLIGHT WITHOUT AUTOPILOT TO HOME BASE. R & R THE AUTOPILOT AMPLIFIER PN 522-2900-028 SN 2617.  R & R NR 1 VERTICAL GYRO WITH PN 7000622-901 SN 94067506.  WORK PERFORMED IAW MM 22-10-04 & 34-20-07.  SYS OPERATIONS CHECKED.
